# SDR ASAA0210107

- Difficulty date: May 13, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: 6576782
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SKIN PANEL AT ELEVATOR STATION 135.79, DENTED.  REPAIRED ELEVATOR SKIN DENT PER SRM.  (M)
